# SDR SWAA113114

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 22,072 hours, 12,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Part number: 65C168209
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BLOCK ASSY INOP.  REMOVED AND REPLACED BLOCK ASSY PER MM.
